# SDR CA101118005

- Difficulty date: November 16, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Raythn B300RAYTHEON
- Aircraft time: 13,045 hours
- Engine: Pwc PW610FA
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Condition: Loose
- Location: Nose Wheel
- Component: Nose Wheel, Bfgoodrich
- Component part number: 10180265
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MAINTENANCE REPLACED A NOSE WHEEL ASSEMBLY ON THE B300 AIRCRAFT DUE TO WEAR.  UPON REMOVAL OF THE WHEEL, IT WAS NOTED THAT THE TIE BOLTS HOLDING THE WHEEL HALVES TOGETHER WERE LOOSE.  THIS HAD BEEN NOTED IN THE PAST ON ANOTHER B300 AND THE WHEEL BUILDUP FORM WAS CHANGED TO INCLUDE A RETORQUE AFTER INITIAL INFLATION OF THE WHEEL.  NEW HARDWARE IS USED EVERY TIME ON THE BUILD UPS.  NO LOSS OF PRESSURE WAS NOTED.
